# SDR ASOA04475

- Difficulty date: June 30, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT BATTERY RIB IN THE RIGHT WHEEL WELL AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE RIGHT BATTERY RIB IN THE RIGHT WHEEL WELL AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
